Revista Matemática Iberoamericana
Full-Text PDF (225 KB) | Metadata | Table of Contents | RMI summary
Published online: 1998-04-30
A proof of the smoothing properties of the positive part of Boltzmann's kernelFrançois Bouchut and Laurent Desvillettes (1) Ecole Normale Superieure, Paris, France
(2) CMLA-ENS, Cachan, France
We give two direct proofs of Sobolev estimates for the positive part of Boltzmanns kernel. The first deals with a cross section with separated variables; no derivative is needed in this case. The second is concerned with a general cross section having one derivative in the angular variable.
No keywords available for this article.
Bouchut François, Desvillettes Laurent: A proof of the smoothing properties of the positive part of Boltzmann's kernel. Rev. Mat. Iberoamericana 14 (1998), 47-61. doi: 10.4171/RMI/233